# SDR UALA2012100205577

- Difficulty date: September 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,248 hours, 10,321 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Displaced
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING UNDER WING JUST OUTBOARD OF NR 2 ENGINE FWD PYLON, FUEL LEAK UNDER WING RUNNING TO FUSELAGE.  FOUND FUEL LEAKING FROM UPPER OR 2ND FROM TOP BOLT ON PYLON LINK BRACKET, ABOVE PANEL 521AB.  ARROW POINTS TO LEAKING BOLT, SEALANT PARTIALLY REMOVED FROM BOLT.  AREA IS DIRECTLY OVER ENGINE 2.  CLEANED SEALANT OFF OF BOLTS APPLIED SEALANT TO BOLTS INSIDE AND OUTSIDE OF TANK AT 240 0.
